# SDR FDEA201609243354

- Difficulty date: September 24, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0357504
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UNDER WING PANEL 641AL DELAMINATED ALONG ALL  FOUR EDGES.  REPAIRED THE  WING PANEL IAW SRM 51-71-00 VOL 2, AND PAINTED PER SRM 51-21-02 VOL 2.
